# SDR MASA2019101412089

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 36,537 hours, 29,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DR FLOOR LEVEL EMERG EXIT SIGN 1 BULB INOP.   REPLACED THE BULB.
